# SDR PIDA20050055

- Difficulty date: June 10, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 737-400
- Aircraft serial: 26240
- Aircraft time: 16,567 hours, 12,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING DOOR EMERGENCY EXIT LIGHT IS INOP.  REPLACED BATTERY PACK AND OPS CHECKED PER MM 33-51-00.
